# SDR MWEA010106

- Difficulty date: January 18, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 41,147 hours, 31,208 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: H654
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP RUDDER STOP INOP LIGHT WILL NOT EXTINGUISH.  REPLACED RUDDER STOP SWITCH.
